Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The asymptotic expansion of integral functions and of the coefficients in their Taylor series


Author: E. M. Wright
Journal: Trans. Amer. Math. Soc. 64 (1948), 409-438
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9947-1948-0028405-5
MathSciNet review: 0028405
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1948-0028405-5
Article copyright: © Copyright 1948 American Mathematical Society